# SDR EIAA2011212

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01702530
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND DAMAGED WITH DRILL HOLES AT BS 180 BETWEEN S19R & S24R.  DAMAGED FRAME REMOVED AND NEW FRAME INSTALLED PER SASCO EN 068-11 APPROVED BY BOEING ODAS.
